[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Bruising from injections



> 
> >It is par for the course and should be expected.
> .  There's also lots of it. Pinch it up and
> >slide in gently.
> 
> >Yes, all you pumpers, I have done this to myself.
> >Michael
> 
> 
>     I must say that this has not happened to me since the dark ages, before
> the disposable needles. If she is hitting blood vessels that often must be a
> complete lack of fatty tissue. Used to have this often when using the
> "reusable" needles and glass syringes. Try the hip??
>     Michael, I would not take you for a "slide it in slow man". <grin>. In
> my opinion whether you are injecting an ultrafine needle or a softset it
> seems to be less pain to insert it quick for me anyway.
> 
Hmmm.... Yeah Lily always got bruises from her injections, her legs were 
covered with black and blues... not all the time but enough so she always 
had marks.  No more with pumping!! :-)

Michael